BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Back to Search Results |
| Catalog Number |
28-B2-30-100U |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Thromboembolism (2654); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"failure due to the technique: the original plan was to place the stent-graft just below the renal arteries.However, the aorta just below the renal arteries was curved, and the stent-graft became caught in the curve during deployment.The physician thought that the stent-graft was placed just below the renal arteries, but it turned out that the stent-graft was covering the renal arteries.As both renal arteries must remain patent, cannulation of the renal arteries and performance of snorkel technique were planned.Cannulation of the renal arteries was successfully performed, the coronary stents were then placed, and the procedure was completed successfully.Final angiography revealed that the renal arteries were visible and no endoleaks were observed.Operation type: evar blood loss: unknown.No image available due to hospital policy no pre-case plan available due to hospital policy no additional information available due to hospital policy delivery system was discarded by user.(tc#bm 241102309)".Patient outcome: "it is unknown whether there was any health harm to the patient's health.".
Additional Manufacturer Narrative
Event or Problem Description
"failure due to the technique: the original plan was to place the stent-graft just below the renal arteries.However, the aorta just below the renal arteries was curved, and the stent-graft became caught in the curve during deployment.The physician thought that the stent-graft was placed just below the renal arteries, but it turned out that the stent-graft was covering the renal arteries.As both renal arteries must remain patent, cannulation of the renal arteries and performance of snorkel technique were planned.Cannulation of the renal arteries was successfully performed, the coronary stents were then placed, and the procedure was completed successfully.Final angiography revealed that the renal arteries were visible and no endoleaks were observed.Operation type: evar, blood loss: unknown, no image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy, delivery system was discarded by user, (tc#bm 241102309)." patient outcome: "it is unknown whether there was any health harm to the patient's health.".